# SDR HNAA2022041300160

- Difficulty date: March 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E908064 - RIGHT HAND LAVATORY GUSSET CORRODED AT FORWARD AND AFT NUTPLATES AND AT POTABLE WATER OVERFLOW NIPPLE ..... REMOVED AND REPLACED RIGHT HAND LAVATORY GUSSET IAW EMB 145 SRM 51-40-02.
